AMS eContent Search Results
Matches for: msc=(06A65) AND publication=(bull)
Sort order: Date
     

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] J. E. Jayne. The space of class $\alpha$ Baire functions. Bull. Amer. Math. Soc. 80 (1974) 1151-1156. MR 0362205.
Abstract, references, and article information   
View Article: PDF

[2] Richard C. Metzler. Representation of partially ordered linear algebras. Bull. Amer. Math. Soc. 80 (1974) 939-940. MR 0354491.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1

American Mathematical Society